# SDR IPXA10561022

- Difficulty date: June 24, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 327 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN DECK RIGID BARRIER STRAP CRACKED AT STA 327, STR1.  R & R NEW DECK RIGID BARRIER STRAP AT STA 327 STR 1 IAW SRM 51-40-02-0G, FIG 12.
